Bricanyl turbohaler makes me shake really badly?
I have asthma but it only flares up every two years or so. Sometimes I get a little wheezy so I take Bricanyl to stop it. Is it normal for Bricanyl to make you shaky? I took the right dose. It's really hard to type!
Asked by Krystle Ladwig 1 month ago.
DIN (Drug Identification Number) 00786616 BRICANYL TURBUHALER What side effects are possible with Bricanyl Turbuhaler? Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent. The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor. The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time. Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects. •coughing •dizziness or lightheadedness •dryness or irritation of mouth or throat •headache •muscle cramps •nervousness •shakiness Answered by Erminia Vyhnal 1 month ago.
Why do terbutaline/bricanyl cause rise in heart frequence?
Thus, I'm looking for the explanation of the beta2/beta1 effect which I cannot find.
Asked by Adeline Luffy 1 month ago.
The short and oversimplified answer is that it causes a peripheral vasodilation and decreased TPR, which in turn causes a reflex tachycardia. Answered by Thersa Soliece 1 month ago.
I have taken bricanyl syrup 1 spoon im feeling extreme tremors and palpitation plz help?
Asked by Dodie Dispirito 1 month ago.
these are listed as normal side effects, but if they become worry some or do not subside in an hour seek medical attention Answered by Kiara Lawry 1 month ago.
What is Advair and how does it differ from my current inhaler?
Hey. I've heard the name Advair as an asthma treatment and to be honest I don't know what it is. What's the difference between Advair and my current inhaler which is a "Bricanyl Turboinhaler"? Thanks. Chris.
Asked by Vanesa Thevenin 1 month ago.
Advair has fluticasone propionate and salmeterol xinafoate in it. It has both a preventative (fluticasone - steroid)) and a reliever (salmeterol - broncodilator) in it, therefore is good for long term control of asthma symptoms. Bricanyl only has terbutaline, a bronchodilator in it. It is ideally only used when you have an asthma attack. Please see source links below for more information. Answered by Winford Thoennes 1 month ago.
I need help i took Carbocisteine-Solmux prescribed by my OB I read its not safe for pregnant it that true?
along with this drug she gave me bricanyl and ventolin for my nebulizer
Asked by Bernita Gaukel 1 month ago.
Try looking on www.kellymom.com Answered by Brittaney Semons 1 month ago.
Your doctor wouldn't prescribe it if they didn't think it was necessary and the risks of taking it were outweighed by the benefits you receive. Many medications (almost all, actually) have warnings for pregnant women, most of them, if you read them carefully, tell pregnant women to consult with their doctors, which usually means it's safe under doctor supervision. If you are not sure, call your doctor and ask them. Answered by Yi Mcalpine 1 month ago.
A dr is not going to prescribe something that can harm the baby! Becuase if they do then that would be a lawsuit on them, and then they could lose their license. But if you are worried about it, I would call and talk to your Dr or nurse and go from there!! Good luck Answered by Yung Surman 1 month ago.
I'm from Unilab, the manufacturer of Solmux. Solmux is safe in recommended doses. If your OB prescribed it, then you can be assured of its safety. Answered by Fabiola Him 1 month ago.
Go to www.safefetus.com and search it. Answered by Samatha Gano 1 month ago.
There was an inhaler on the market that caused heart problems what is the name of it?
for treatment of asthma
Asked by Molly Aguillard 1 month ago.
Bricanyl (terbutaline) - The use of terbutaline with digoxin (Lanoxin) or with levodopa (found in Sinemet) may increase the risk of developing heart arrhythmias. Please check the following website. Ventolin - it can cause a rapid/fast heart beat (palpitation). Answered by Moon Bicknell 1 month ago.
any of them can...but advar has side effects for people w/ hartproblems Answered by Starla Bea 1 month ago.
Calling all doctors.?
How many times can I take my Bricanyl Turbohaler which 0.5MG/dose My chest is extremely painfull and tight. Please help.
Asked by Jaquelyn Bourg 1 month ago.
You should phone your doctor now, It could be serious. Or if you are suffering with a phone now you should go to A+E. You must be suffering from a Asthma attack now. You should get to A+E or Doctor as i have say above Answered by Reinaldo Bryden 1 month ago.
Go get your meds checked out. It sounds like they aren't helping if your asthma is getting worse. Answered by Matthew Breashears 1 month ago.
Is my blood pressure normal?
I juost tok some bricanyl elixir (bronchittis meds) and mmy heart is beeating suiper fast in my chest. 120 beats in 60 seconds. My hhhandds keepp shakkinedg to.ll
Asked by Audria Dieudonne 1 month ago.
The heart rate is a little too fast, probably due to the adrenergic effect of the medication. Is the dose too high? I would stop the med and let the doctor know. Answered by Cassandra Houde 1 month ago.
These are side effects of the medications. This heart rate should be tolerated but it questions whether you should continue to take the medication. I would consult with your physician. JR Answered by Georgann Dobberstein 1 month ago.
Hear rate will not increase BP. Answered by Hwa Gearheart 1 month ago.
go to gp if it continues! Answered by Wilbur Lockery 1 month ago.
Things to help asthma?
umm idk what type of asthma
Asked by Octavio Mccornack 1 month ago.
I have pretty bad asthma and I really want to make the JV basketball team for my high school, but I start to have trouble breathing, I get really mad and just want to quit. I left early today for church but I was having so much trouble I think the coach might think I was lying, I'm not overweight or anything either. Answered by Ingrid Bredernitz 1 month ago.
Do you use asthma inhalers? If so what kinds? (Bricanyl, Symbicort, Pulmicort, etc etc.) Answered by Maia Scovil 1 month ago.